# SDR RRXA98158

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Channel
- Part number: 575051518
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND EXHAUST NOZZEL AT 12 O'CLOCK POSITION HAD PREVIOUS REPAIR, AND INTERNAL CHANNEL CRACKED.
